# SDR IPXA2014012401571

- Difficulty date: January 6, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 15,101 hours, 10,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N53152
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C8S4, CABIN FLOORBEAM CORRODED AND BARE METAL BS 879, LBL 2-21. BLENDED AREA IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS.  PERFORMED HFEC ROTARY PROBE INSPECTION IAW NTM 51-00-16 PT6,  NO CRACK INDICATIONS NOTED.
